# SDR SWAA2021100409453

- Difficulty date: August 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT AT FWD CARGO BAY BS500D LBL23 TO RBL23 WL156. ; / [01] CORROSION ON SUPPORT FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SPM.; [02] VERIFIED NO LIMITS; REPAIR BY REPLACEMENT OF PART.; [03] CORROSION ON SUPPORT FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [04] UPDATED MEASUREMENTS; [05] REMOVED AFT BULKHEAD TO FLOOR SUPPORT AT FWD CARGO BAY BS 500D LBL 23 TO RBL 23 WL 153 PER SRM 51-40-02-0G-0; [06] LOCATED/DRILL AFT BULKHEAD TO FLOOR SUPPORT AT FCB BS500D; LBL23 - RBL23; WL 156 PER SRM 51-40-05-0G-0 AND DWG 143A9481; DWG 143A7902; [07] VERIFIED CORRECTIVE ACTION ENTRY 6.; [08] OK TO INSTALL LOWER BULKHEAD BS 500D; [09] VERIFIED OK TO INSTALL REPLACEMENT SUPPORT BS 500D LBL 23 TO RBL 23 WL 156; [10] INSTALLED FWD CARGO BAY LOWER BULKHEAD SUPPORT ANGLE BS 500D LBL 23 TO RBL 23 WL 156 PER SRM 51-40-02-0G-0; DWG 143A9481; AND DWG 143A7902; [11] VERIFIED INSTALLED FWD CARGO BAY LOWER BULKHEAD SUPPORT ANGLE BS 500D LBL 23 TO RBL 23 WL 156 PER SRM 51-40-02-0G-0; DWG 143A9481; AND DWG 143A7902
